# SDR SWI2024F00213

- Difficulty date: December 1, 2023
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 44,340 hours, 37,818 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF CORROSION FOUND ON L/H SIDE SEAT RAIL FROM 499 TO 544   (C-CHECK RO 3/9/2024)   EVALUATED CORROSION ON LH SIDE SEAT RAIL F499 TO FS554 REF. CRJ200 SRM 51-21-06 FOUND TO BE OUT OF LIMITS REF CRJ 200 SRM 551-51-49 REMOVED AND INSTALLED A NEW FABRICATED SEAT TRACK REF CRJ 200 AMM 53-01-11-400-802 SEE CONTINUATION FOR FURTHER DETAILS.
